# SDR REXA2024071600534

- Difficulty date: June 9, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690333141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 20R IS CORRODED BETWEEN FS 501.00 AND 613.00.   FOUND STRINGER 20R TO BE CORRODED BETWEEN FS 477 AND 613. STGR 20R PN: (SH690-33314-1) FROM FS 477.40- 613 REQUIRES REPLACEMENT. DUE TO MULTIPLE DEEP PITS THROUGHOUT AND STGR 20R BEING A NO ALLOWABLE DAMAGE AREA IAW CRJ 900 SRM 53-31-03-101-003-A04 REPLACED STRINGER 20R BETWEEN FS 477 AND FS 613 IAW ENGINEERING AUTHORIZATION EA NO: CRJ953-16771, DATED 7/2/2024, REV. IR. UPON INVESTIGATION FOUND ADDITIONAL CORROSION ON STRINGER 20 BETWEEN FS 477 TO FS 693. REMOVED CORROSION ON STRINGER 20R BETWEEN FS 477- FS 693 IAW CRJ900 SRM 51-12-00-001-001-A01 AND 53-31-03-101-003-A04. C/W UTT ON STR 20R FS 661+32-661+46 AND 661+74-661+90 REWORKED AREAS IAW CRJ 900 NDTM PART 01 51-20-004-270-A01. FOUND LOWEST TO BE.045"" FS 661+32-661+46 OR GREATER AND RECORDED ON PART. FOUND LOWEST TO BE .028"" FS 661+74-661+90 OR GREATER AND RECORDED ON PART. REPLACED STGR 20R P/N:SH690-33314-1S, BETWEEN FS 477 AND FS 693, IAW ENGINEERING AUTHORIZATION EA NO: CRJ953-16771, DATED 7/2/2024, REV. IR. INSTALLED SKIN RIVETS FROM STRG 20R BETWEEN FS 533-629 IAW CRJ900 SRM 51-42-06-001-001-A01. RECEIVED AND COMPLETED ENGINEERING AUTHORIZATION EA NO: CRJ953-16771, DATED 7/2/2024, REV. IR. FROM STEP 1 TO STEP 15 INSTALLED STGR 20R BETWEEN FS477 AND FS620 IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED CLEATS (8EA) ON STR20R, BETWEEN FS501 AND FS613. IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED CABLE SUPPORT ON STR20R, BETWEEN FS581 AND FS597 IAW CRJ900 SRM 51-42-13-001-001-A01 INSTALLED AIR CONDITIONING DUCT SUPPORT ON STGR 20R BETWEEN FS597 AND FS613 IAW CRJ900 SRM 51-42-13-001-001-A01 INSTALLED STGR 20R BETWEEN FS620-FS 693 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 INSTALLED CLEATS (10EA) ON STR20R, BETWEEN FS629 AND FS677. IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED SAME SERVICEABLE CABLE SUPPORT (STAND-OFF) ON STR 20R BETWEEN FS677 AND FS693 PER CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED AIR CONDITIONING DUCT SUPPORT ON STGR 20R BETWEEN FS661+90 AND FS667 IAW CRJ900 SRM 51-42-13-001-001-A01 INSTALLED AC EXHAUST DUCT BETWEEN F.S. 469 AND F.S. 661+90 IAW CRJ900 SRM 51-41-02--001-001-AO1 APPLIED PROTECTIVE SURFACE FINISH AT AFT SECTION OF STRG 20R FS 661+54 TO FS 693 IAW CRJ-9000 SRM 51-25-16-001-001-A01 PAINTED REPAIR SPLICES/SHIM IAW ENDEAVOR AIR EA CRJ953-16771 REV IR DATED 7/2/2024 GENERAL NOTE 6 AND CRJ 900 SRM TASK 51-25-16-001-001-A01. APPLIED SEAL AND PAINT AT STRG 20R BETWEEN FS477 AND FS693 IAW CRJ-900 SRM 51-23-00-001-001-A01- AND 51-25-16-001-001-A01"
